# SDR IPXA2024020576243

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 24,707 hours, 15,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FWD OF ENTRY DOOR REMOVED AND REPLACED WALL MOUNTED EMERGENCY EXIT LIGHT ASSY IAW AMM 33-51-17/401. OPS CK GOOD.
